Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sunburn marks on cheeks. Outfield job, on sunscreen lotion. Suggsest

dear doctor, i had bad sunburn mark in my face 6 years back at my age of 42 , after the medication it was cleared completely and i have been using sunscreen ever since and was doing in-house job to avoid sun , somehow i happened to join a job depends outfield , within a few days under sun , i got back the black mark again in the same cheek areas , please advise me to remove this mark and to avoid in the future . MY EMAIL ID YYYY@YYYY
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, you are having sun induced hypermelanosis. You start sunscreen lotion application during day time. Rub kojic acid and vitamin C containing cream at night. Wash the face with kojic acid and glycolic acid containing face wash. Have nutritious food. Take proper sleep. Avoid stress. I hope you will get good result.. Ok
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor